# SDR FDEA201012164697

- Difficulty date: December 16, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 82,416 hours, 13,966 cycles
- Engine: Pwa PW4462
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Part number: APTE1505000G
- Part serial: 70522125
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1 HOUR AFTER TAKEOFF, AT FL300 RECEIVED HYD PRESS 3 LOW LEVEL 1 ALERT, NR 3 HYD PRESSURE INDICATED 0 & NR 3 HYD QTY INDICATED 10.9 GALS, TURNED ON BOTH  RMPS, NO HELP NR 3 PRESSURE STILL 0.  DURING LANDING PHASE-RECEIVED HYD 3 PRESS LOW & HYD NR 3 FAIL LEVEL 2 ALERTS, PERFORMED ALT GEAR EXT & LANDED WITHOUT INCIDENT.    OPS ALL FLIGHT SURFACE WITH SATISFACTORY ONLY HYD NR 3 SYS ON, CONFIRMED INDICATION PROBLEM, MX PROCEDURE C/W.   R & R NR3 HYD SYS PRESS TRANDUCER IAW MM 29-12-46-2 OPS AND LEAK OK.
